Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2005-2008
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a28,
author = {N. G. Panfilov and V. I. Rozhkov},
title = {Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2005--2008},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a28/}
}
TY - JOUR AU - N. G. Panfilov AU - V. I. Rozhkov TI - Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems JO - Differencialʹnye uravneniâ PY - 1989 SP - 2005 EP - 2008 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a28/ LA - ru ID - DE_1989_25_11_a28 ER -
N. G. Panfilov; V. I. Rozhkov. Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2005-2008. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a28/